A Comprehensive Fuzz-Rule-Based Self-Adaptive Genetic Algorithm

Hu, Xiaobing, Di Paolo, Ezequiel and Wu, Shu-Fan (2008) A Comprehensive Fuzz-Rule-Based Self-Adaptive Genetic Algorithm. International Journal of Intelligent Computing and Cybernetics, 1 (1). 94 - 109.

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Engineering and Informatics > Informatics
Depositing User: Xiaobing Hu
Date Deposited: 06 Feb 2012 18:29
Last Modified: 27 Mar 2012 08:33
URI: http://sro.sussex.ac.uk/id/eprint/16758
📧 Request an update